Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 335144.0, MPI für Gravitationsphysik / Geometric Analysis and Gravitation
Geometry in a manifold with projective structure
Authors:Ehlers, Jürgen; Schild, A.
Date of Publication (YYYY-MM-DD):1973
Title of Journal:Communications in Mathematical Physics
Journal Abbrev.:Comm. Math. Phys.
Volume:32
Issue / Number:2
Start Page:119
End Page:146
Review Status:not specified
Abstract / Description:Parallel transport of line elements, surface elements etc. along geodesies and more general curves in a projectively connected manifold is investigated analytically and in terms of geometrical constructions. Projective curvature is characterized geometrically by a projective analogue of the geodesic deviation equation and by a geometrical construction. The results are interpreted physically as statements about free fall world lines in space-time.
Comment of the Author/Creator:permanent link to the article http://projecteuclid.org/euclid.cmp/1103859104
External Publication Status:published
Document Type:Article
Communicated by:Gerhard Huisken
Affiliations:MPI für Gravitationsphysik/Geometric Analysis and Gravitation
Identifiers:ISSN:1432-0916 [online]
DOI:10.1007/BF01645651
Full Text:
You have privileges to view the following file(s):
335144.pdf  [2,00 Mb] [Comment:Online Journal]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.